# SDR CALA0001756

- Difficulty date: November 13, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 40,254 hours, 21,026 cycles
- Engine: Ge CFM563B1
- Engine time: 30,234 hours, 32,790 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE STALLED ACCOMPANIED BY A LOUD BANG DURING CLIMBOUT OF RDU AT 8,000 FEET.  THE NR 2 ENGINE AUTO SHUTDOWN.  THE AIRCRAFT WAS RETURNED TO RDU WHERE IT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS TAKEN OUT OF SERVICE FOR A NR 2 ENGINE REPLACEMENT.  *S/D*  INVESTIGATION CONCLUDED THAT THE PRIMARY CAUSE OF ENGINE FAILURE WAS DUE TO A NR 4 BEARING FAILURE.
